# SDR CALA2024011700134

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 103,132 hours, 13,496 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 12765
- Condition: Faulted
- Location: Wx Radar
- Part time: 14,544 hours, 2,170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

WXR SYS EICAS STATUS WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PAN EL. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 3444001 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: WXR TRANSCEIVER (LEFT) CMC MSG# 3444032 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: CLIMB NARRATIVE: WXR TRANSCEIVER (RIGHT) CMC MSG# 3444031 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: CLIMB NARRATIVE: WXR TRANSCEIVER (LEFT) UNIT, DRIVE PED OFF 99-3443-9-0002 8120 ON 0000 UNIT, DRIVE PED OFF 99-3443-9-0002 8120 ON 99-3443-9-0002 9429 TRANSCEIVER, WX OFF 19-3440-9-0001 2765 ON 0000 TRANSCEIVER, WX OFF 19-3440-9-0001 2765 ON 19-3440-9-0001 2776 FOUND ANTENNA DRIVE UNIT AND LEFT WXR FAULTING, REMOVED AND REPLACED LEFT WXR TRANSCEIVER UNIT AND ANTENNA DRIVE UNIT, PERFORMED L & R WXR OPERATIONAL TEST, TEST PASSD, NO FAULTS PRESENT. REF AMM 34-43-02-400-801, AMM 34-43-03-400-801, AMM  34-43-02.
